# SDR ASOA201707071752

- Difficulty date: July 7, 2017
- Submitted: July 9, 2017
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 21,330 hours, 14,255 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316342
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R HAS CORROSION BETWEEN FS280-295 AND BETWEEN FS295-310. REMOVED AND REPLACED STRINGER 26R, FS280-FS333 IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
